# SDR DALA2025021301113

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,074 hours, 30,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3144 OVERHEAD EMERGENCY EXIT SIGN AT ROW 17 INOP. CORRECTIVE ACTION: PERFORMED CIDS C/B RESET AND SYS RETURNED TO NORMAL PER AMM 33-51. A/C OK FOR SERVICE (6757282)
